# SDR AWXA200601076

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED PREVIOUS BLEND OUT, LEVEL 1, CORROSION ON FLOORBEAM AT BS 986.5, WL 203 AND BL 18L.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B737-300 SRM 53-60-51-1A1 FIG 201.  REMOVED AND REPLACED FLOORBEAM FROM BL 0 TO BL 52L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-06166-RC1 AND B737-300 SRM 53-00-51 FIG 201, REPAIR 2.
